| Model Number |
VLOCM0124 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a coronary artery bypass graft (cabg) procedure, the device experienced needle detachment from the thread while suturing the skin for closure.This issue occurred on two devices.A new suture was then used to complete the case.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10.Concomitant products: vlocm0124, vlocm0124 v-loc* 90 3-0 clr 45cm p14x12 (lot a4h1736vfy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b3, g3 correction: b1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the suture material was observed to be present in the swage, indicating the suture broke off at the swage.Inspection of the suture noted proper barb formation.It was reported that during a coronary artery bypass graft (cabg) procedure, the device experienced needle detachment from the thread while suturing the skin for closure.This issue occurred on two devices.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: suture body broken.The suture was observed to be broken at the barbed section.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.